ValuMeds Tension Headache Relief Caplets - Acetaminophen-500mg
ValuMeds Tension Headache Relief Caplets - Acetaminophen-500mg
ValuMeds Tension Headache Relief Caplets - Acetaminophen-500mg
ValuMeds Tension Headache Relief Caplets - Acetaminophen-500mg
ValuMeds Tension Headache Relief Caplets - Acetaminophen-500mg

ValuMeds Tension Headache Relief Caplets - Acetaminophen-500mg

Regular price $3.99 Sale price $6.00 } Unit price per
Shipping calculated at checkout.

Product Description

Relieve Painful Tension Headaches and Migraines with ValuMeds Tension Headache Relief with Acetaminophen. When you’re struggling with a tension headache or migraine caused by a stiff neck or shoulders, sore muscles, or aching joints it can make it hard to focus at work, at home, or on the road. That’s why we want to help provide you with fast, reliable relief, so you can get back to feeling like yourself again. ValuMeds Tension Head Relief is a safe, over-the-counter acetaminophen that’s aspirin free, packed with pain-relieving support, and can give you back the mental focus and clarity you need without the aches, pains, and soreness slowing you down. These tension headache relievers can be compared to the active ingredients in Excedrin Tension Headache Caplets.

Package size 2 × 2× 4

Weight .190lb

Share this Product


//